# SDR A6WA200940061

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 12,495 hours, 11,549 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GEAR STAYED IN DOWN POSITION, ASSOCIATED MESSAGES WERE INBD ANTISKID INOP AND PARK BRAKE SOV CAUTION MESSAGES.  AFTER CYCLING GEAR, GEAR RETRACTED AND CYCLED NORMALLY.   REMOVED AND REPLACED LANDING GEAR HANDLE IAW AMM 32-31-01. OPS CHECK GOOD.  (K)
